Approximate Canonical Quantization for Cosmological Models
In cosmology minisuperspace models are described by nonlinear time-reparametrization invariant systems with a finite number of degrees of freedom. Often these models are not explicitly integrable and cannot be quantized exactly. Having this in mind, we present a scheme for the (approximate) quantization of perturbed, nonintegrable, time-reparametrization invariant systems that uses (approximate) gauge invariant quantities. We apply the scheme to a couple of simple quantum cosmological models.
M. Cavaglia, "Approximate Canonical Quantization for Cosmological Models," International Journal of Modern Physics D, vol. 8, no. 1, pp. 101 - 115, World Scientific Publishing, Feb 1999.
The definitive version is available at https://doi.org/10.1142/S0218271899000092
Keywords and Phrases
Canonical quantization; Minisuperspace models; Quantum cosmology
International Standard Serial Number (ISSN)
Article - Journal
© 1999 World Scientific Publishing, All rights reserved.
01 Feb 1999